MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION CCK INSERT SIZE 8 RIGHT 10MM; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION CCK INSERT SIZE 8 RIGHT 10MM; KNEE INSTRUMENT
Model Number EIK8S10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, r knee revision due to infection.Washout performed and insert replaced with another of the same size.Primary usage could not be traced.C24-245 australia.

Brand Name
EVOLUTION CCK INSERT SIZE 8 RIGHT 10MM
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19635244
Report Number3010536692-2024-00384
Device Sequence Number20619603
Product Code JWH
UDI-Device IdentifierM684EIK8S10R1
UDI-PublicM684EIK8S10R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171389
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIK8S10R
Device Catalogue NumberEIK8S10R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale